# SDR 9JLA2018012612790

- Difficulty date: November 26, 2017
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 4,282 hours, 3,896 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 45AS95002033
- Condition: Chafed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT CHECKS,  THE FLIGHT CREW REPORTED A HISSING NOISE COMING FROM UNDER THE INSTRUMENT PANEL, CORRESPONDING TO THE OXYGEN GAUGE GOING DOWN.  DISCOVERED THAT THE OXYGEN CAPILLARY LINE HAD BEEN CHAFED BY A REMOVABLE INSPECTION PANEL. A NEW LINE WAS INSTALLED AND POSITIONED TO CLEAR PANEL.
